# SDR DALA2016102807924

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 22,159 hours, 7,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING.  MAINTENANCE SECURED LENS.  CHECKED OK.
